# SDR AALA202010059007

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 13,558 hours, 5,096 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTION ECAM ALERT OCCURRED ON THE GROUND IN DFW AND DURING DECENT INTO DEN. FLIGHT ATTENDANTS SUSPECT IT WAS FROM LAVATORY E. ACCOMPLISHED OPERATIONAL TEST OF LAVATORY SMOKE-DETECTION SYSTEM. NO FAULTS FOUND.
